mandom corp.

Customer Support

Search Q&A

Q&A on Troubleshooting

What should I do if I get an allergic reaction or rash from a hair dyeing product?

Be sure to consult a doctor.
If you get a rash as a result of using a hair dyeing product, see a doctor (i.e., dermatologist) immediately.
We recommend you do this as soon as possible, because delaying the proper treatment could cause the symptoms to be prolonged.
Did this information help?

If you have any comments regarding any of the information located here, please let us know.

Thank you for your response.
We will use it for reference going forward.

*You may enter up to 800 characters, then click the Send button.

*Comments submitted using this form will not receive a reply.
We apologize for the inconvenience, but if you require a response, please contact us via the e-mail messaging form below.

If none of the answers above resolve your issue, lease contact the Customer Relations Division .

Contact Us